# SDR DALA2021082304948

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 79,967 hours, 13,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 EXIT SIGN IN LLCR INOPERATIVE. CORRECTIVE ACTION: REPLACED EXIT SIGN AT LLCR. (LP 8039654)
